International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 2, Pages 339-350
Contact co-isotropic CR submanifolds of a pseudo-Sasakian manifold
Department of Mathematics, N.J. Institute of Technology, 323 M.L. King Jr. Boulevard Newark, 07102, N.J., USA
Received 5 April 1984; Revised 31 May 1984
Copyright © 1984 Vladislav V. Goldberg and Radu Rosca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is proved that any co-isotropic submanifold of a pseudo-Sasakian manifold is a CR submanifold (such submanfolds are called CICR submanifolds) with involutive vertical distribution . The leaves of are isotropic and is -totally geodesic. If is foliate, then is almost minimal. If is Ricci -exterior recurrent, then receives two contact Lagrangian foliations. The necessary and sufficient conditions for to be totally minimal is that be contact -exterior recurrent.